MAUDE Adverse Event Report: CORDIS US CORP SABER014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US CORP SABER014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number 47025250M
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the 2.5 x 250.014 saber percutaneous transluminal coronary angioplasty (ptca) balloon ruptured during the procedure.There was no reported injury to the patient.Additional information and device return was requested; however, neither were obtained after multiple attempts made.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the 2.5 x 250.014 saber percutaneous transluminal coronary angioplasty (ptca) balloon ruptured during the procedure.There was no reported injury to the patient.Additional information was requested; however, not obtained after multiple attempts made.The device was returned for evaluation.One non-sterile unit of a pta, otw, 2.5 × 250, 150 cm was received inside a clear plastic bag.The device was unpacked to proceed with product evaluation.Upon visual inspection, the device was observed to be coiled, and the balloon was fully deflated.The remaining components of the unit were also inspected, with no abnormalities noted.The inflation/deflation test was performed.During functional testing, the balloon was able to be fully inflated and deflated as intended.The device was inspected for any damage or anomalies that may have contributed to the reported failure, and none were observed on the returned device.A product history record (phr) review of lot 2506199585 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst¿ was not observed through analysis of the returned device.The exact cause of the reported event could not be determined as the device passed functional analysis.The balloon was inflated/deflated with no burst or leaks noted and without any anomalies noted to the balloon.Therefore, based on the information available for review, it is difficult to draw a clinical conclusion between the device and the event reported by the customer as no anomalies were noted on the device.According to the instructions for use, which are not intended to mitigate risk, ¿carefully inspect the catheter prior to use to verify that the catheter has not been damaged and that its size, shape and condition are suitable for the procedure for which it is to be used.Inflation in excess of the rated burst pressure may cause the balloon to rupture.Use the recommended balloon inflation medium (25% contrast medium/75% sterile saline solution).It has been shown that a 25/75% contrast / saline ratio has yielded faster balloon inflation / deflation times.Never use air or other gaseous medium to inflate the balloon.If resistance is still felt during post procedure withdrawal of the catheter, it is recommended to remove the balloon catheter and guidewire/ introducer sheath as a single unit.Do not continue to use the balloon catheter if the shaft has been bent or kinked.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.
 
Event or Problem Description

Brand Name
SABER014
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
15th building smes venture park songshan lake hi-tech zone
dongguan, guangdong 
7863138372
MDR Report Key24548088
Report Number1016427-2026-00015
Device Sequence Number9404474
Product Code LIT
UDI-Device Identifier20705032087640
UDI-Public(01)20705032087640(17)280731(10)2506199585
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number47025250M
Device Lot Number2506199585
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/10/2026
04/15/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/04/2026
04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown